| Model Number |
SN60WF |
| Medical Device Problem Codes |
Failure to Deliver (2338); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, when lens was injected, it struck between the bezel and the cartridge, after removal it broke the haptic.Hence a second lens was used it was damaged and both the lens were not implanted.